Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having constant headache, pain in the breast and weight gain. Not pregnant. What else could be the reason?

Hi I ve been feeling very sick for a past few days along with constant headache and pain in my breast as well as gaining lot of weight for past 4 weeks although my eating habits haven t changed .... I did a pregnancy test today thinking maybe I m pregnant although my period has been normal so what could these symptoms be for?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Thanks for the query,
I understand your concern
I think that your symptoms could be related to thyroid problem. You need to check your thyroid, blood sugar and blood pressure. Further, you can consult a local doctor who can help you through a clinical examination so that he will perform focused investigations to diagnose your problem and guide you the accurate management.

I suggest you to stay relaxed and get evaluated as I have discussed.

Best wishes
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor